# SDR CALA2020020800354

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 69,340 hours, 24,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT APROX STA 450 UPPER FWD EDGE HAS DENT REF AAR N/R 99873551 DENT FOUND OUT OFLIMITS PER B737 SRM 53-00-01 AD5 NO DAMAGE PERMITTED AT THE EDGE OF DOOR CUTOUT. ACCOMPLISHED REPAIR AT FWD UPPER CORNER APPROX  STA 450 PER B737 SRM 53-00-01 REPAIR 21 FIG 202 THIS A CAT B REPAIR THAT NEEDS INSPECTION PER PARA 5 WITH A THRESHOLD OF 50,000 FC AFTER INSTALLATION OF REPAIR
